# SDR 20001115SH009

- Difficulty date: November 9, 1999
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N840AB
- Make and model: Airbus A310-324
- Aircraft serial: 682
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pcu
- Part number: 531B000007
- Part serial: 00313
- Condition: Defective
- Location: Te Flaps
- Part time: 15,360 hours, 6,475 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHL/JFK - FLT JM 2016 - EN ROUTE, CREW REPORTED FLAP SYSTEM FAULT OCCURRED ON FLAP EXTENSION FROM 15 DEGREES AND INDICATION OF FLAP MOVEMENT STUCK.  FLAP SYSTEM INSPECTION CARRIED OUT, NO FAULT FOUND.  NR 1 SFCC REPLACED AND SYSTEM OPERATED SATISFACTORY.  EN ROUTE, WHEN 20 DEGREES FLAP SELECTED, FLAP SYSTEMS 1 AND 2 FAULTED, BUT SYSTEM WAS UNABLE TO RESET.  AIRCRAFT DIVERTED TO JFK.  THE FLAP CONTROL UNIT VALVE BLOCKS WERE FOUND AT FAULT.  THE COMPLETE FLAP CONTROL UNIT WAS REPLACED AND THE SYSTEM CHECKED SATISFACTORY.  A NON-REVENUE FLIGHT PERFORMED, NO DEFECT FOUND.  (X)
